Media: A mathematical structure, its development, forerunners and applications

Autor(en): Suck, Reinhard
Stichwörter: Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; Psychology; Psychology, Mathematical; Social Sciences, Mathematical Methods
Erscheinungsdatum: 2008
Herausgeber: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal: JOURNAL OF MATHEMATICAL PSYCHOLOGY
Volumen: 52
Ausgabe: 3
Startseite: 202
Seitenende: 205
ISSN: 00222496
DOI: 10.1016/j.jmp.2008.04.004

Show full item record

Google ScholarTM

Check

Altmetric